Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Swelling over the belly button, weight gain, edema on the legs. Possibility of clot ruled out through blood test. Should I be worried?

I noticed light swelling just right of my belly button over the past week or so. I have had 45 pounds of weight gain over the past year as well. My legs swell slightly and show some adema. I went to the ER a few months back and they did blood work which ruled out a clot. They said everything came back perfect. Should I be worried? Thanks
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for choosing HCM.
You may be having a hernia [Umbilical / Para-umbilical].
The wait gain may be causing pressure on Inf.Vena Cava which can cause swollen legs & this swelling near belly button.
Try losing weight.
Reduce salt in diet.
Drink plenty of fluids.
Do some abdominal crunches after consulting a doctor.
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor